# SDR ASAA2023022242062

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,515 hours, 1,014 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LT ILLUMINATED/CLEARED UPON MASTER CAUTION RESET. GROUNDED - YES. NO CURRENT FAULTS. PREVIOUS LEG SHOWS FAULT 22-11303 FCC INTERNAL FAULT. PERFORMED B737-9 IFIM TASK 22-11-00-810-071 SURFACE TEST PASSED. NO OTHER DEFECTS NOTED.
